Commun. Korean Math. Soc. 2000 Vol. 15, No. 2, 379-390
Yong-Kab Choi, Jin-Hee Choi Gyeongsang National University, Gyeongsang National University
Abstract : In this paper the limit theorems on lag increments of a Wiener process due to Chen, Kong and Lin  are developed to the case of a Gaussian process via estimating upper bounds of large deviation probabilities on suprema of the Gaussian process.
Keywords : lag increment, Wiener process, Gaussian process, large deviation probability, Borel-Cantelli lemma